# SDR SWIA200616110

- Difficulty date: January 7, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 12,268 hours, 9,441 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03346
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 3,142 hours, 2,548 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT, OUTBOARD GND SPOILER FAULT STATUS MESSAGES EN ROUTE.  REPLACED SECU NR 1 IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
